# SDR USAA2010122093178

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53486013236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 CORROSION ON STRINGER AT FR65, S54L.  REPAIRED STRINGER AT FR65, S54L IAW A330 SRM 53-00-13, 51-42-11 & 51-21-11.
